# SDR HEEA0010822

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031319017A
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS NOT THE SAME CONTOUR AS ORIGINAL ANGLE 1/16" SMALLER THAN ORIGINAL CAUSING EDGE DISTANCE PROBLEMS AND TOTAL LENGTH OF PART IS 3/8" TOO SHORT.
